# SDR AALA202211289734

- Difficulty date: November 27, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 66,855 hours, 27,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT ATTENDANT SEAT INBOARD EMERGENCY FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED AFT RIGHT ATTENDANT SEAT INBOARD EMERGENCY FLASHLIGHT PER AMM 25-64-00.
